# SDR UIEA2017091401668

- Difficulty date: August 24, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1502-1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT BS 1502 - 1518, LBL 11 AND RBL 11.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, 53-60-51, 53-60-51, 53-60-52, AND DRAWING 146T5218.
